MathSciNet Relay Station
MathSciNet bibliographic data
MR1290732 (96b:57023) 57N35 (55Q05)
Liu, Rong On the classification of $(n-k+1)$-connected embeddings of $n$-manifolds into $(n+k)$-manifolds in the metastable range. Trans. Amer. Math. Soc. 347 (1995), no. 11, 4245–4258.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement